Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
175 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Is severe constipation a side effect of uceris?

Premium Questions

Dr. Muhammad Ali Rauf MD

I am a women of 78 and have osteoporsis. I have been constipated since taking high levels of calcium. Is this a side effect? ...

Dr.     Muhammad Hanif MD

Hello, I haven't been able to defecate effectively for around 3 days. Yesterday I could squeeze some out, but I don't know what's happening. ...

Dr. Sumanth Amperayani MD

hi my son has been in and out of hospital for about 5 weeks doctors say nothing wrong he has pain in right side seveer he has been cleared out through use of laxatives no stool cleaned out for 24 hr via ...

Dr.    Ivan R. Rommstein MD

I have been having a very full feeling now for three days. Can’t eat very much before feeling full. I also have had constipation for 4 days. Been having pain in my right side and in back in right ...

Dr.   Munish Sood MD

Hello Doctor, I badly need help from your side. I do not know what is wrong with me since 4 ... a bowel movement. I thought it was constipation .At that time I used to take Kayam churn sometimes like ...

Public Forum Discussions

Dr. Santosh Kumar A MD

Krimson since last 3 days i.e. since 5th day of my cycle. From that day I am suffering from constipation. Otherwise I don t have any digestion related problem. Is it a side effect of Krimson? Also...

Dr. Sagar Gaurav Shrivastva MD

for me to have Atleast one a day, until now. Constupation is a side effect, but when I asked my doctor ...I have been on Adapex for 10 days now. I take a half a pill twice a day. I have been...

Dr. David Hoch MD

the medical establishment believed. But I am getting the full load of seroquel side effects, like constipation. I am now handling the side effects with laxitives etc. The docs conclude...

Dr. T Chandrakant MD

Hello. I am a 23 y/o healthy female. Visited the ER twice last week for severe constipation .... Was able to move stool, but that also aggravates the pain. Side effect of the antibiotics, or...

Dr. Samir Patil MD

I am 25 years old. I have an acute constipation problem from last 4-5 years, have tried many medicines but effect lasts just when continuing with those medicines. When i left taking medicines it again ...

Mobile Questions and Answers

Dr. Abaz Quka MD

Hello! I would recommend a diet full of fibers , cereals, fruits like kiwi, plums. An effective drug is lactulose . it doesn't harm the baby. Thank for using HCM!

Dr. Dadapeer K MD

Hello Severe constipation can be relieved by taking laxatives. Non responding cases may require administration of enema. Thank you

Dr. Vishal Garala MD

Hi. take laxativ like dulcolax or sodium picosulphate. say thank if you are helped .